Gaviscon Double Strength Chewable Tablets Peppermint 500mg 24 Pack
Gaviscon Double Strength Peppermint brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.
DOSAGE AND WARNINGS
Tablets: Adults and children over 12 years: 1-2 tablets. Not recommended for children under 12 years. Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. If symptoms persist see your doctor.
Not recommended for children under 12 years.
Products containing mannitol may have a laxative effect or cause diarrhoea. Foil sealed for your protection. Do not use if blister foil is torn or damaged. Keep our of reach of children. Store below 30C in a dry place.
Each tablet contains:
500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate.
KNOW THE DIFFERENCE
While indigestion primarily affects the abdominal area, heartburn symptoms can be felt in the chest and esophageal areas. Keep in mind that it's also possible to experience both indigestion and heartburn at the same time.
How Gaviscon Double Strength works
Our Double Strength formula is designed to relieve the pain and discomfort of heartburn and indigestion. The sodium alginate in Gaviscon Double Strength acts as a ‘raft’ that forms over the contents of your stomach to help relieve reflux.
It’s called Gaviscon Double Strength for a reason, as it contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much.
For fast-acting relief of heartburn and indigestion, Gaviscon Double Strength will take care of you.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
*Strugala V, et al. 2010 (Sponsored by RB). *Chevrel B, 1980.